top of page

🌼 It's One of those Days 🌼

Updated: Aug 24, 2020

Toteday is Monday July 13, 2020. It's been a tough start to the day. It's entirely my fault. Last night, I felt really good by 9 pm. So much so, that I decided not to take my last dose of Rytary. Boy, did I regret that decision this morning. I woke up at 7 am. As usual, I was slow on my feet and a little off balance. I ate some cereal at 7:30 am and took my first dose of meds at 7:45 am. As always, I went back to bed to wait it out. Around 8:15, the side effects from Rytary began. Because Rytary had been out of my system for well over 12 hours, my body reacted with a vengeance. I felt my entire being tighten up, and suddenly, this huge wave of exhaustion came over me. Once the exhaustion hit, it was hard to walk with a normal gait. I found myself taking shorter and slower steps. It got so bad, that by 9:15, I texted Cecilia to let her know I probably wouldn't make it thru her entire virtual pilates class. I thought about the ramifications of not working out for 3 days, (I didn't work out at all over the weekend) and I decided to try it and see what would happen. Like magic, at 9:25 am, I started to rally! Not only did I make it through the entire 55 minute class, but my symptoms from the 12+ hour absence of Rytary dissipated. After class, I headed over to Target and felt great. Mistake number two.... I knew I had to take my second dose of Rytary at 10:45 but I felt so good, that I completely lost track of the time. I ended up browsing in a couple of stores after Target and didn't get back to my car until 11:30. I still felt fabulous (Pilates will do that for you), so I came home and had a snack. I took my second dose of Rytary at 11:55. By 12:00, I felt weird in my skin and knew I had to add Inbrija as well. I came back to bed to rest until it passed. It is now 1:18 pm and I feel fantastic!

It is 4:45 pm and time to take my fourth dose of Rytary. I am feeling so good and have been busy all afternoon cleaning my house and rearranging. It is now 8 pm and I just changed my Neupro Patch. Come to think of it, I don't think I have even mentioned the patch yet. Neupro is a patch that I change every 24 hours. My change time is 8 pm. Neupro helps me to stay steady on my feet. FYI.... One of the symptoms of PD that is really scary to me, is that I am at risk of falling. I have had a few episodes of coming close to falling when I was overmedicated. It is much more under control now, but I know I have to continuously exercise to stay strong and standing tall. More on Neupro later. It is definitely a crowd pleaser when I try to explain why I am wearing it! I will take my final Rytary dose at 8:45. I am feeling very zen and grateful for my stellar health. Bless and good night.

💙 Staying Mentally Tough is an act of Love within itself 💙

6 views0 comments

Recent Posts

See All

Comments


bottom of page